University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Smooth attractors for strongly damped wave equations

Pata, V and Zelik, S (2006) Smooth attractors for strongly damped wave equations NONLINEARITY, 19 (7). pp. 1495-1506.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Pata, VUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 July 2006
Identification Number : 10.1088/0951-7715/19/7/001
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, CRITICAL NONLINEARITIES, BEHAVIOR, EXPONENT
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:24
Last Modified : 17 May 2017 14:56
URI: http://epubs.surrey.ac.uk/id/eprint/831210

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800